# SDR ASAA2022082439683

- Difficulty date: August 24, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,238 hours, 16,893 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK MESSAGE ON FMC-R. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 AND 34-61-TASK 801. MENU PAGE SHOWS ON RH FIMC AND SENSOR & IN FLT FAULTS BITE SHOW NO FAULTS FMC OPS NORMAL.
